# SDR SWAA2016031049778

- Difficulty date: March 5, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 42,827 hours, 24,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR FRAME L ANGLE CRACKED, AT BS 302, FLOOR LEVEL.  REPAIRED L ANGLE IAW SRM.
